Certain results on infinitesimal deformations of surfaces “in the small” and “in the large”
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1256-1258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a11,
author = {I. Kh. Sabitov},
title = {Certain results on infinitesimal deformations of surfaces {\textquotedblleft}in the small{\textquotedblright} and {\textquotedblleft}in the large{\textquotedblright}},
journal = {Doklady Akademii Nauk},
pages = {1256--1258},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a11/}
}
I. Kh. Sabitov. Certain results on infinitesimal deformations of surfaces “in the small” and “in the large”. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1256-1258. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a11/